# SDR SWAA2019102938352

- Difficulty date: October 22, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5800
- Condition: Crushed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231WF HAD CRUSHED EDGE BETWEEN BS. 520 TO BS. 537.45. / REPAIRED FLOOR PANEL 231WF IAW SRM.
